# SDR SWAA2024100229221

- Difficulty date: August 22, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS328 - BS344 LBL45 WL208.<[01] REMOVED AND REPLACED INTERCOSTAL AT BS328 TO BS344 LBL45; WL208 PER SRM 51-40-02 AND DWG:141A5400 REV:-.;[02] VERIFIED CORRECTIVE ACTION #1;[03] CARD COMPLETED;[04] VERIFIED.
